Heart Palpitations After Consuming Diet Drugs?
Good afternoon, I’m taking diet pills, I have been going for a week .. Indeed I really hold my appetite … Galaper … But I was sweating, then my heart was a little pounding, why huh, what are the dangerous signs or what? Thank you…
A heart that is pounding so fast can be caused by various possibilities such as lack of sleep, skipping meals, smoking, stress, digestive problems, heart problems, the effects of certain medications, fever, lack of fluids or dehydration, low blood pressure, low blood sugar levels and other.
If you take diet drugs and this condition arises when you skip meals it can arise because of low blood sugar levels in you. Low blood sugar levels or hypoglycemia can cause symptoms such as fatigue, dizziness, sweating, trembling, heart palpitations, irritability, difficulty concentrating and if it is more severe it can cause disturbances of consciousness, seizures, confusion and visual disturbances.
For this reason, this diet method is not right because it can interfere with health and can also affect your activities. Even though you are on a diet, you still have to fill your food and drink because your body still needs nutrients, calories and sugar to work normally. Keep eating smaller portions but more often, meet nutritional needs but pay attention to the food sources chosen so that they can help you lose weight to be ideal. A healthy diet is not a fast diet but a proper diet, even weight loss should not be too fast and extreme because it can cause health problems.
Also read articles on diet drugs.
May be useful,
dr. Adhi P.